Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The least $ r$-free number in an arithmetic progression


Author: Kevin S. McCurley
Journal: Trans. Amer. Math. Soc. 293 (1986), 467-475
MSC: Primary 11B25; Secondary 11N25
MathSciNet review: 816304
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {n_r}(a,q)$ be the least $ r$-free number in the arithmetic progession $ a$ modulo $ q$. Several results are proved that give lower bounds for $ {n_r}(a,q)$, improving on previous results due to Erdös and Warlimont. In addition, a heuristic argument is given, leading to two conjectures that would imply that the results of the paper are close to best possible.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11B25, 11N25

Retrieve articles in all journals with MSC: 11B25, 11N25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1986-0816304-1
PII: S 0002-9947(1986)0816304-1
Article copyright: © Copyright 1986 American Mathematical Society